RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Suleimanov, Ayaz Zakarievich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:13
Abstract pages:50
Full texts:5
References:17
E-mail:

http://www.mathnet.ru/eng/person124998
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. R. B. Salimov, A. Z. Suleimanov, “A new approach to solving homogeneous Riemann boundary-value problem on a ray with infinite index”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 5,  71–76  mathnet; Russian Math. (Iz. VUZ), 61:5 (2017), 61–65  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019